# SDR AALA202506127305

- Difficulty date: June 9, 2025
- Submitted: June 12, 2025
- Operation: Air carrier
- Aircraft: N800NN
- Make and model: Boeing 737823
- Aircraft serial: 29564
- Aircraft time: 47,340 hours, 19,993 cycles
- System (JASC): 2731 · Elevator Tab Control System
- Part: Computer
- Part number: 162700100
- Part serial: 2739
- Condition: Leaking
- Location: Elev Feel
- Part time: 9,086 hours, 4,333 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: S, J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED DUE TO: FEEL DIFFERENTIAL PRESS LIGHT ILLUMINATED ON CLIMBOUT AFTER TAKEOFF AT 1000FT, LIGHT WENT OUT AT 12,000FT, 295KTS. BUT THEN CAME BACK ON AGAIN FL320, 260KTS AND STAYED ON THE REMAINDER OF FLIGHT. REPEAT ITEM. AIRCRAFT EMERGENCY LANDED SAFELY AT RDU. **SUPPLEMENTAL REPORT FOR (AALA202506107305): ACCOMPLISHED TROUBLESHOOTING, PER JOB CARD 08L30027003, FOUND HYDRAULIC LEAK AT ELEVATOR FEEL COMPUTER. REMOVE AND REPALCED ELEVATOR FEEL COMPUTER. PER JOB CARD 08L30027002**(CLOSED).
